# SDR SWAA2025052956945

- Difficulty date: April 22, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 58,271 hours, 34,957 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED STA294.5 AND RBL53 WL208.1 AT FWD GALLEY AREA.  REPLACED ANGLE (CLIP) FLOOR STRUCTURE LOCATED STA294.5 AND RBL53 WL208.1 AT FWD GALLEY AREA. IAW SRM 51-10-02 AND DWG 141A8310 SHEET 25 REV.
